MAUDE Adverse Event Report: EBR Sysems, Inc. WiSE CRT System; M3100

EBR Sysems, Inc. WiSE CRT System; M3100
Model Number M3100
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Heart Problem (4454)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
WiSE CRT System
Common Device Name
M3100
Manufacturer (Section D)
EBR Sysems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale 94085
+1(408)720-1906
MDR Report Key50890691
Report Number3013596742-2026-00060
Device Sequence Number20340135
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3100
Device Lot NumberP260136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown